# SDR 20001212SH007

- Difficulty date: November 16, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N44911
- Make and model: Doug C54B-DC
- Aircraft serial: 10461
- Engine: Pwa R20007
- System (JASC): 2900 · Hydraulic Power System
- Part: Cap
- Part number: 467031
- Condition: Cracked
- Location: Main Hydro Pack
- Component: Press Reg Valve, Doug
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CAP HAD A CRACK WHERE A FITTING SCREWED INTO IT.  (X)
